# SDR DALA2023100308134

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 80,591 hours, 10,592 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 DURING CRUISE FLIGHT RECEIVED ECAM MESSAGE DOOR L AFT CABIN, COMPLUIED WITH ECAM AND ORH PROCEDURES. CORRECTIVE ACTION: 4L CABIN SHOWING OPEN ON ECAM DOOR PAGE WHEN CLOSED. CLEANED/ LUBED UPPER DOOR PROX SWITCH, 4L DOOR INDICATING NORMALLY. (4348518)
